# SDR 96ZZZX1556

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: AT50
- Condition: Bogus Mod
- Location: Cavity
- Component: Narco
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT WAS INSPECTED AND FOUND TO HAVE AN UNAPPROVED MODIFICATION THAT ALLOWED INSTALLATION OF A 250W CAVITY.  THIS UNIT WAS DESIGNED FOR 125W ONLY.  THE UNIT WAS TAGGED AS SERVICEABLE.
